# SDR SWAA2023080284897

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 73,945 hours, 44,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR RIGHT SIDE GIRT BAR STOWAGE BRACKET LOOSE<[01] ADJUSTED FWD ENTRY SLIDE RH GIRT BAR BRACKET PER AMM 25-66-01
